Just to add, I am 25 and have never experienced problems like this before!
Have you had your testosterone levels checked? Vitamin d deficiency and low testosterone go hand in hand. If you are vitamin d deficient there is a good chance you have low testosterone and this would explain why you have lost the zazz down there.
I too had very low vitamin d and was put on high doses for a few months and then lower doses.
Some say that low Vit D occurs at the same time as erectile problems. But in your case any erectile problems should be reduced given you are taking Vit D supplements.
A few things come to mind:
1. Do not confuse low testosterone with low libido. They are very different.
2. You can have a blood test for testosterone levels but not for low libido.
3. If your penis feels numb I would suggest seeing a general practitioner or primary care physician whose focus is men's health. He would know what to do.
4. Have your testosterone bloodwork results with you when you see the man in (3) above.
5. The doctor in (3) should solve your problem or may refer you to do some imaging work.
Lower Vitamin D levels in the body were associated with a wide range of potential issues that can happen in the body.
60000 IU weekly seems like a good dosage actually, but it has been noted by various people that DAILY intake seems to produce better results as opposed to one huge dose in say weekly intervals.
I got myself Vitamin D3 10 000 IU softgels and am ingesting 1 every morning.
I still have about 1 week to go that will signify I've been taking the stuff for a full month (and for general increased effects to take place), but I would surmise that as you dose your body, it will utilize the vitamin for self-regeneration and maintenance (as such, give it some time because it won't happen overnight).
I plan on taking 10 000 IU every day on a continuous basis (was actually thinking on increasing to 20 000 IU daily, since I got myself 360 capsules in economy packing for $24 on iHerb website).
I see no reason to lower the dose as the one I'm taking is actually safe and 20 000 IU would be like I spent about 30 mins in the sun.